Skip to Main Content
Sams Club
Sams Club
Customer ratings & reviews for
Advil Dual Action Pain Reliever Caplet, 250 mg Acetaminophen and 125 mg Ibuprofen (216 ct.)
4.7 out of 5 stars
stars4,142 ratings4,080 reviews
  1. 5 stars80% (3,305)
  2. 4 stars16% (643)
  3. 3 stars4% (149)
  4. 2 stars1% (27)
  5. 1 star0% (18)
Write a review

Customer photos

  • +2446 images
Sort by |
Showing 1,071-1,080 of 4,080 reviews
Oct 18, 2023
pinkibone
5 out of 5 stars review

Two in one

[This review was collected as part of a promotion.] I like the idea of having a 2 in 1 for pain relief. There's some pain that responds better to ibuprofen vs Tylenol(acetaminophen) and vice versa. So to have 2 at the same time can help manage a situation in which two of those different pains are present but you are not over taking meds or neglecting another type of pain.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 19, 2020
cak2526
5 out of 5 stars review

double duty pain relief

[This review was collected as part of a promotion.] Using this was a great alternative to one or the other, sometimes you need a combo to get some relief and this was a perfect fit, I think its a good value for the price and will most likely purchase in the future

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 30, 2023
jenilane
5 out of 5 stars review

Headache killer

[This review was collected as part of a promotion.] Advil has always been my go-to painkiller. This version is an extra kick with the addition of acetaminophen. Took it the other day when I had a sudden painful headache and it knocked it out quickly.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
May 16, 2021
sabrinam7
5 out of 5 stars review

Guess I'm Getting Old

[This review was collected as part of a promotion.] I guess I'm getting old cause these are great. I always read that adding these two meds together was much more powerful than one or the other, I had never done it of course due to not knowing how much of each to use. But I took it yesterday with a horrible headache and back pain and within 30 minutes it was pretty much relieved. So I totally will buy again when the time comes

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 24, 2023
karinaa2
5 out of 5 stars review

Worked awesome

[This review was collected as part of a promotion.] I took this for a headache and it got rid of it so quickly. A lot easier to take two of these then to take a bunch of ibuprofen and acetaminophen separately! Worked really well. Will definitely buy more.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Nov 16, 2023
viosam
5 out of 5 stars review

Can't go wrong

[This review was collected as part of a promotion.] Advil is a life saver for me. I am not one to take medicine usually like to tough it out but sometimes you need to. I like taking these because of the dual action. Definitely think it makes a difference

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Sep 24, 2023
destineer13
5 out of 5 stars review

Lifesaver!

[This review was collected as part of a promotion.] Advil Dual Action is my go-to pain relief solution. With both acetaminophen and ibuprofen, it tackles pain from two angles, providing up to 8 hours of much-needed relief. It's a true lifesaver for those days when you need fast and effective pain management.

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 24, 2023
itmejenc
4 out of 5 stars review

Great product

[This review was collected as part of a promotion.] I have a hard time finding products that help alleviate my headaches. This one did the trick! The extra added IB profin in this product is what I think did the trick. Additionally, my daughter hurt her knee at soccer and these worked like magic. I will definitely be keeping these on hand for when I need something that acts fast!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Oct 15, 2023
katelynm95
5 out of 5 stars review

Fast Acting Pain Relief!

[This review was collected as part of a promotion.] I received Advil Dual Action from Influenster in exchange for my honest opinion. The pill contains 250mg of Acetaminophen and 150mg of Ibuprofen. When I felt a terrible headache coming on I took 2 pills and within 30 minutes I was experiencing relief! The bottle I received is the perfect size to take with you on the go! Nobody wants to be stuck somewhere outside of the house when pain hits and have no way of alleviating it! I definitely recommend this product for all to have in case of an emergency!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786
Jun 9, 2021
kaseya3
5 out of 5 stars review

This is a life saver

[This review was collected as part of a promotion.] At first I honestly wasn't to sure about it, but then after I thought about it and researched for a few days, I gave it a try. I normally get headaches, especially after working on the computer/iPad a lot in a day, and I've always took Advil or ibuprofen, just depending on the day honestly. I also have a really bad knee from playing sports all my life basically lol and my knee gets inflamed bad and hurts to the point I can't walk, well this product helped more and fasted then my 800mg ibuprofen! I was amazed! It helped fast taking care of my headaches also, and the headache doesn't come back like it does sometimes when I just take Tylenol or whatever else. This product completely knocks the knee pain away for a little while for my knee, depending on how much I worked out or ran. But it knocks out my headaches amazing! Highly recommended this product to anyone with pain honestly!!

Review from influenster.com
Helpful?4YANDT8VCSPY30573014786